Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

March 15, 2019Carroll County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 15, 2019, 3:08 AM EDT for Carroll County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2019, 3:08 AM EDT (07:08 UTC)
Expired
Mar 15, 2019, 4:00 AM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Wind
50

County Carroll County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

174 
WWUS82 KFFC 150708
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
308 AM EDT FRI MAR 15 2019
 
GAZ041-042-150800-
Haralson GA-Carroll GA-
308 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARALSON AND CARROLL
COUNTIES UNTIL 400 AM EDT...

At 307 AM EDT...a strong thunderstorm was over Micaville, or 10 miles
south of Heflin...moving east at 40 mph.

  HAZARD...40 to 50 mph wind, heavy rain, and enhanced risk of a 
           brief tornado.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Whitesburg, Waco, Roopville, Byers Crossroads, Bowdon
Junction, Tyus, Seaton Lake, Clem, Abilene, Draketown, John Tanner
State Park and Treasure Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3385 8504 3381 8504 3378 8491 3373 8490
      3372 8491 3372 8490 3368 8490 3358 8491
      3357 8481 3355 8483 3352 8481 3351 8483
      3352 8485 3350 8485 3344 8530 3372 8535
TIME...MOT...LOC 0707Z 251DEG 36KT 3351 8554 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 15, 1:35 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 15, 1:35 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
135 AM EDT Fri Mar 15 2019

.UPDATE...

Stronger cluster of convection and some current SVR warnings
making its way across portions of western north GA here at the
time of the update and coordinated to have Tornado Watch in effect
through 1 AM for zone mainly north and west Atlanta to Rome and
the AL border. This could be expanded farther east if the
environment continues to look favorable. Previous discussion
follows.

00z Aviation discussion below.

Baker

&&

.PREV DISCUSSION... /Issued 351 PM EDT Thu Mar 14 2019/

SHORT TERM /Tonight through Friday Night/...

To begin the short term period, a strong upper-level cutoff low is
moving northeastward across the Northern Plains and into the Great
Lakes region. The associated surface low has deepened significantly
and is well-occluded. A cold front is splitting off from the
occluded front in Indiana and dropping N-S into the southeastern
CONUS. With the moisture return to our area from continued
southeasterly flow, along with our area being positioned in the warm
sector of this system ahead of the approaching cold front, dewpoints
have increased into the upper 50s to low 60s throughout the region
and temperatures have reached into the upper 60s and low 70s.
Moreover, a tightening of the pressure gradient has allowed for an
increase in wind speeds across the forecast area, with wind gusts of
20-25 kts still ongoing this afternoon.

The main line of showers and thunderstorms associated with the cold
front is currently moving eastward into Alabama. Some isolated
showers and thunderstorms will be possible ahead of the main line by
late this afternoon, with the line itself entering northwest
Georgia tonight. Increased dewpoints are indicative of some
destabilization of the atmosphere ahead of the front. With SBCAPE
values of 500-1000 J/kg co-located with some impressive deep layer
shear and 1 km helicity values over 200 m^2/s^2, there is a
chance for some thunderstorms rotating thunderstorms as the line
enters our forecast area. Some of these storms could be strong to
severe, with strong wind gusts and a possible brief tornado
possible with severe storms that occur.

The highest risk for strong to severe thunderstorms will be
positioned across far northwest Georgia during the overnight hours.
The intensity and organization of the storms will then begin to
decrease as the front pushes southeastward towards the metro area.
While brief periods of heavy rainfall are possible with stronger
storms embedded within the line, rainfall totals are generally
expected to be between 0.5 and 1 inch along and north of the I-85
corridor. The only exception is the far northeast in the higher
elevations, where orographic lift could enhance rainfall totals to
as high as 2 inches.

The main axis of showers and thunderstorms will push southeastward
away from the metro area by Friday afternoon and clear the
forecast area by Friday night. As the cold front clears the area,
low temperatures overnight will return to near climatological
normals, mainly in the mid to upper 30s in north Georgia and low
to mid 40s in central Georgia.

King

&&

.LONG TERM /Saturday through Thursday/...

Short-term front expected to be south of the CWA by Saturday, with
cool, dry high pressure building in behind it. Extended models are
showing the old frontal boundary and tropical moisture south of the
forecast area could creep northward into central Georgia Sunday as a
few weak waves move through the area. For now, though, forecast kept
dry through early week. Extended models diverge in solution
beginning midweek, particularly in the timing of the next system.
For now, have opted with the drier GFS, keeping things dry
through Wednesday, then pulling a weakening cold front through the
state Wednesday night into Thursday. Even still, pops are low,
and have only included slight chance at this time. Should the
ECMWF pan out, rain chances would start a little earlier (Tuesday
night) and coverage be a little better.

Temperatures through the extended are generally below average. We
will see overnight lows approaching freezing a few nights, and a
Frost/Freeze product (Advisory/Warning) may be necessary through the
weekend.

31

&&

.AVIATION...
06Z Update...

Area of scattered convection, including a few strong thunderstorms,
will slowly sink south and east across the forecast area early this
morning and through the day. Impacts at the Atlanta metro TAF sites
will be mainly between 06Z and 14Z, KAHN and KCSG between 10Z and
18Z, and KMCN between 14Z and 20Z. We will see MVFR or lower
conditions developing across the area between 06Z and 10Z,
continuing through 18Z before improving to VFR between 18Z and 00Z.
Southwest winds 7-12kt w/ gusts 15-20kt will become westerly most
areas by 12Z and northwesterly by 18Z.

//ATL Confidence...06Z Update...

Medium for all elements except winds.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  66  42  62 /  50  60  20   0
Atlanta         58  63  41  57 /  70  70  20   0
Blairsville     54  61  34  54 /  90  80  10   0
Cartersville    54  60  38  56 /  90  70  10   0
Columbus        63  68  46  62 /  50  60  20   5
Gainesville     57  62  39  59 /  70  70  10   0
Macon           63  71  46  63 /  30  60  30   0
Rome            55  61  38  57 /  80  60  10   0
Peachtree City  59  65  41  60 /  70  70  20   0
Vidalia         62  80  52  65 /  10  60  50   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 1 AM EDT Friday for the following zones:
Bartow...Carroll...Douglas...Floyd...Haralson...Heard...
Paulding...Polk.

&&

SHORT TERM...King/Baker
LONG TERM....31
AVIATION...Baker
Hazardous weather outlook, Mar 14, 4:51 PM EDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
451 PM EDT Thu Mar 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
451 PM EDT Thu Mar 14 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

There is a Slight Risk for severe storms across northwest
Georgia out ahead and along a front pushing into the area late
tonight. The highest threat for severe weather will exist across
northwest Georgia from about 8 PM until 2 AM. The primary threats
will be damaging wind gusts, hail, and tornadoes can't be ruled
out. In addition, a strong storm could develop at any location
across north and central Georgia.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Showers and a few thunderstorms will linger across north and
central Georgia on Friday. Thunderstorms should remain below
severe limits. Otherwise expect dry weather through the middle of
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 15, 1:42 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 AM EDT FRI MAR 15 2019

GAZ053>057-067-068-150615-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
142 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...CLAYTON...SOUTHEASTERN
COWETA...SPALDING...NORTHEASTERN MERIWETHER...NORTHERN PIKE AND
SOUTHWESTERN HENRY COUNTIES UNTIL 215 AM EDT...

At 141 AM EDT...a line of strong thunderstorms was along a line
extending from Fayetteville to near Rocky Mount...and moving east at
40 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Riverdale, Hampton, Lovejoy, Locust Grove, Senoia,
Luthersville, Brooks, Williamson, Turin, Orchard Hill, Haralson,
Woolsey, Sunny Side and East Griffin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3318 8476 3354 8444 3356 8409 3355 8407
      3318 8415 3319 8424 3317 8425 3314 8474
TIME...MOT...LOC 0541Z 250DEG 33KT 3343 8446 3320 8468

WIND...50MPH
Special weather statement, Mar 15, 1:58 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 AM EDT FRI MAR 15 2019

GAZ019-030-150630-
Polk GA-Floyd GA-
158 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHERN FLOYD COUNTIES
UNTIL 230 AM EDT...

At 158 AM EDT...a strong thunderstorm was over Piedmont...moving
northeast at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Fish Creek, Lindale,
Esom Hill, Antioch, Van Wert, Seney, Coosa and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3437 8520 3412 8504 3408 8505 3408 8502
      3400 8497 3390 8530 3390 8538 3424 8545
TIME...MOT...LOC 0558Z 239DEG 47KT 3394 8562

WIND...50MPH
Special weather statement, Mar 15, 2:22 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 AM EDT FRI MAR 15 2019

GAZ011-012-019-020-150700-
Chattooga GA-Gordon GA-Bartow GA-Floyd GA-
222 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WESTERN GORDON...
NORTHERN BARTOW AND FLOYD COUNTIES UNTIL 300 AM EDT...

At 222 AM EDT...a strong thunderstorm was over Coosa, or 9 miles west
of Rome...moving northeast at 60 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Calhoun, Adairsville, Cave Spring, Resaca, Plainville, Shannon,
Lyerly, Sonoraville, Pinson, Lindale, Oostanaula, Tidings, Armuchee,
Folsom, Lake Marvin, Pine Log, Coosa, Sugar Valley and
Chattoogaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3462 8500 3462 8499 3434 8472 3409 8537
      3425 8546 3436 8548
TIME...MOT...LOC 0622Z 238DEG 54KT 3424 8536

WIND...50MPH
Special weather statement, Mar 15, 2:24 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
224 AM EDT FRI MAR 15 2019

GAZ046>048-057-150700-
Walton GA-Rockdale GA-Newton GA-Henry GA-
224 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALTON...ROCKDALE...
NORTHERN NEWTON AND NORTHERN HENRY COUNTIES UNTIL 300 AM EDT...

At 224 AM EDT...a strong thunderstorm was near Magnet, or near
Conyers...moving northeast at 45 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Monroe, Covington, Social Circle, Oxford, Porterdale, Walnut
Grove, Jersey, Georgia International Horse Park, Magnet, Almon,
Milstead, Richardson Park, Brick Store, Herndonville, Gum Creek,
Kelleytown and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3361 8419 3363 8413 3362 8411 3365 8410
      3380 8373 3364 8365 3360 8368 3351 8414
TIME...MOT...LOC 0624Z 247DEG 39KT 3359 8407

WIND...40MPH
Special weather statement, Mar 15, 2:57 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 AM EDT FRI MAR 15 2019

GAZ004>007-012-013-150730-
Gilmer GA-Whitfield GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
257 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHEASTERN
WHITFIELD...GORDON...NORTHWESTERN PICKENS...MURRAY AND FANNIN
COUNTIES UNTIL 330 AM EDT...

At 257 AM EDT...a strong thunderstorm was over Ranger, or 11 miles
east of Calhoun...moving northeast at 65 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Calhoun, Chatsworth, Ellijay, Blue Ridge, Eton, East Ellijay,
Resaca, Morganton, Talking Rock, Fairmount, Ranger, Crandall, Jones
Mill, Cohutta Wilderness, Beaverdale, Pisgah, Mineral Bluff, Cherry
Log and Stover Creek Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8434 3473 8409 3472 8411 3461 8419
      3462 8420 3460 8425 3458 8426 3457 8429
      3458 8433 3457 8435 3454 8435 3441 8472
      3454 8506 3499 8481
TIME...MOT...LOC 0657Z 241DEG 58KT 3452 8475

HAIL...0.88IN
WIND...50MPH
Special weather statement, Mar 15, 3:08 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 AM EDT FRI MAR 15 2019

GAZ041-042-150800-
Haralson GA-Carroll GA-
308 AM EDT FRI MAR 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARALSON AND CARROLL
COUNTIES UNTIL 400 AM EDT...

At 307 AM EDT...a strong thunderstorm was over Micaville, or 10 miles
south of Heflin...moving east at 40 mph.

  HAZARD...40 to 50 mph wind, heavy rain, and enhanced risk of a
           brief tornado.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Whitesburg, Waco, Roopville, Byers Crossroads, Bowdon
Junction, Tyus, Seaton Lake, Clem, Abilene, Draketown, John Tanner
State Park and Treasure Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3385 8504 3381 8504 3378 8491 3373 8490
      3372 8491 3372 8490 3368 8490 3358 8491
      3357 8481 3355 8483 3352 8481 3351 8483
      3352 8485 3350 8485 3344 8530 3372 8535
TIME...MOT...LOC 0707Z 251DEG 36KT 3351 8554

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:02 PM EDTTornado WarningFFCFloyd, Polk25 min
Mar 14, 8:08 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Mar 14, 8:30 PM EDTSpecial Weather StatementFFCBartow30 min
Mar 14, 8:31 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk33 min
Mar 14, 8:37 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon38 min
Mar 14, 8:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk39 min
Mar 14, 9:03 PM EDTSpecial Weather StatementFFCCherokee, Dawson42 min
Mar 14, 9:24 PM EDTSpecial Weather StatementFFCCherokee51 min
Mar 14, 9:39 PM EDTSpecial Weather StatementFFCDawson, Hall51 min
Mar 14, 9:56 PM EDTSpecial Weather StatementFFCForsyth49 min
Mar 14, 9:59 PM EDTSpecial Weather StatementFFCDade, Walker31 min
Mar 14, 10:37 PM EDTSpecial Weather StatementFFCDade23 min
Mar 14, 11:03 PM EDTSpecial Weather StatementFFCCatoosa, Dade42 min
Mar 14, 11:04 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard41 min
Mar 14, 11:12 PM EDTSpecial Weather StatementFFCChattooga48 min
Mar 14, 11:42 PM EDTSpecial Weather StatementFFCCarroll, Douglas33 min
Mar 15, 12:03 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield27 min
Mar 15, 12:12 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup48 min
Mar 15, 12:41 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup34 min
Mar 15, 1:15 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Heard, Meriwether, Spalding, Troup30 min
Mar 15, 1:17 AM EDTSpecial Weather StatementFFCChattooga, Gordon28 min
Mar 15, 1:42 AM EDTSpecial Weather StatementFFCFayette, Henry, Spalding33 min
Mar 15, 1:58 AM EDTSpecial Weather StatementFFCFloyd, Polk32 min
Mar 15, 2:22 AM EDTSpecial Weather StatementFFCFloyd38 min
Mar 15, 2:24 AM EDTSpecial Weather StatementFFCRockdale, Walton36 min
Mar 15, 2:42 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon18 min
Mar 15, 2:57 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray33 min
Mar 15, 3:53 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton52 min
Mar 15, 4:39 AM EDTSpecial Weather StatementFFCHeard36 min
Mar 15, 2:41 PM EDTFreeze WarningFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more19 hr
Mar 15, 5:30 PM EDTSpecial Weather StatementFFCTelfair30 min
Mar 15, 6:08 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler52 min
Mar 15, 7:24 PM EDTRiver Flood WarningFFCFloyd39 hr

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.